Jump to content
texmax

texmax: someone using nortriptyline / Pamelor

Recommended Posts

texmax

Hello, good morning everyone.. someone uses nortripitiline, because I use this medication for about 5 years or so, I have used 125 mg, I am currently using 75 mg, at the moment I am trying to make a weaning by myself, I take one day and then I am not taking about 6 days, I am doing so, I feel good at the moment, just a slight sensation of my psychologist, and sexual function, please could someone guide me, because my psychiatrist does not help me..Thank you waiting for some answer.

 

Edited by ChessieCat
reformatted - translated post?

Share this post


Link to post
Sassenach

Hello  Texmax   and welcome to SA.

 

This site is run entirely by volunteer Administrators and Moderators, all have been through or going through withdrawal.

There are no commercial interests or influences  involved .

 

I am having a problem understanding your post.

Is the following correct:

You were taking Nortriptiline for 5 years at a dose of 125mgs.

When did you start to reduce your dose?

Did you reduce slowly or straight from 125mgs to 75mgs?

 

Sassenach

 

Share this post


Link to post
texmax

Olá sou brasileiro,algum psiquiatra aqui no Brasil que ajude a sair dessas drogas?

 

Google translation:

 

Hello I am Brazilian, any psychiatrist here in Brazil that helps to get out of these drugs?

 

 

 

Por favor alguém me ajude preciso de uma orientação..obrigado aos moderadores.

 

Google translation:

 

Please someone help me I need some guidance..Thank you to the moderators.

 

Edited by ChessieCat
added translation and copied post asking about local psychiatrist

Share this post


Link to post
Altostrata

Welcome, texmax.

 

Please do not skip doses of the drug to taper! If I were you, I'd take 50mg every day at the same time.

 

Let your nervous system rest for a month or so.  Please let us know how you're doing.

 

If no problems, you might then consider tapering further

 

See Tips for tapering off nortriptyline 

Share this post


Link to post
texmax

muito obrig (thank you so much)

 

Thank you very much for answering, I was very excited to know that I am with people who understand the subject, sorry for the writing, but I have to play on google translator, to communicate, I will do the following take the dose of 75 mg during a month, then reduce 10% to see what happens, I will keep you informed .. thank you from the heart ..

 

ado a vcs, por me responderem, fico (adored by you for answering me i'm)

Edited by ChessieCat
formatted translation and added translations

Share this post


Link to post
Altostrata

I suggested 50mg per day because, having taken the drug inconsistently, you might find 75mg per day too stimulating. It may take more than a month for your nervous system to settle down. I would not try tapering again for a while. Please tell us how you're doing.

Share this post


Link to post
texmax
3 hours ago, Altostrata said:

Sugeri 50 mg por dia porque, tendo tomado o medicamento de forma inconsistente, você pode achar 75 mg por dia muito estimulante. Pode levar mais de um mês para o seu sistema nervoso se acalmar. Eu não tentaria diminuir novamente por um tempo. Por favor, diga-nos como você está.

 

Hello Altostrata ... Yeah ... I've been to my psychiatrist, I suggested him a 50 mg nortriptyline prescription, but unfortunately he said he would have to get back the 75mg dose, I'm on my second day using that dose, but I'm very sleepy, anxious and a little fatigue, but I will inform you how I walk, something else if possible, my libido is zero, my marriage is on the line, there is something that helps in libido, thank you and good night ..

 

Edited by ChessieCat
reformatted translated post

Share this post


Link to post
texmax

Topic title:  Desmame (Weaning)

 

tex max, Olá boa tarde a todos ..
eu gostaria de saber, quando eu estou no processo de retirada de 10%, se nesse meio tempo eu ficar ruim o que devo fazer, suportar os sintomas? aumentar as doses? desculpe, mas eu preciso de uma orientação melhor em conformidade .. obrigado.

 

google translation:

 

tex max, hello good afternoon everyone ..
I would like to know, when I am in the process of withdrawing 10%, if in the meantime I get bad what should I do, endure the symptoms? increase the doses? sorry but i need better guidance accordingly .. thanks.

 

Edited by ChessieCat
added topic title, unbolded, added translation, moved to intro

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...